MAUDE Adverse Event Report: HANGZHOU AGS MEDTECH CO., LTD. LASSO; POLYPECTOMY SNARE

HANGZHOU AGS MEDTECH CO., LTD. LASSO; POLYPECTOMY SNARE
Model Number 1180-12
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
No adverse event related to this incident.As the snare was closing around the polyp, the snare wire broke off from the catheter.The wire piece was retrieved with a biopsy forceps and no patient injury was noted.

Brand Name
LASSO
Common Device Name
POLYPECTOMY SNARE
Manufacturer (Section D)
HANGZHOU AGS MEDTECH CO., LTD.
building 6, kangxin rd no 597
qianjiang economic dev area
hangzhou, zhejiang 31110 6
CH  311106
MDR Report Key16364994
Report Number2183446-2023-00003
Device Sequence Number20518031
Product Code FDI
UDI-Device Identifier00816734023020
UDI-Public00816734023020
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/13/2023
Report Date (Section F) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Model Number1180-12
Device Catalogue Number1180-12
Device Lot Number034921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/19/2023
Device Age15 MO
Event Location Other
Date Report to Manufacturer01/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/13/2023